# SDR UPS02439061

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 #16 HOLE CRACK FOUND AT SPLICE PLATE AFT SURFACE RUNNING UP 1/8" AND RUNNING DOWN 3/16" LONG. REFER ATTACH SKETCH. (STR R33 TO R34)     RH BS 1480 B/H SPLICE PLATE REPLACED DUE HOLE CRACK EXCCEED 'D' MAX LIMIT AS PER SB 747-53A2390 FIG 11.
